American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Corran Webster and Soren Winkler. The Krein-Milman theorem in operator convexity. Trans. Amer. Math. Soc. 351 (1999) 307-322. MR 1615970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aleksander Simonic. An Extension of Lomonosov's Techniques to Non-compact Operators. Trans. Amer. Math. Soc. 348 (1996) 975-995. MR 1348869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. R. Farenick and Phillip B. Morenz. $C\sp \ast$-extreme points of some compact $C\sp \ast$-convex sets . Proc. Amer. Math. Soc. 118 (1993) 765-775. MR 1139466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heydar Radjavi and Peter Rosenthal. On fixed points of linear contractions . Proc. Amer. Math. Soc. 93 (1985) 640-642. MR 776194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Terrell Gardner. An elementary proof of the Russo-Dye theorem . Proc. Amer. Math. Soc. 90 (1984) 171. MR 722439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Hopenwasser, Robert L. Moore and V. I. Paulsen. $C\sp{\ast} $-extreme points . Trans. Amer. Math. Soc. 266 (1981) 291-307. MR 613797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. S. Berger and L. E. Fraenkel. On nonlinear desingularization. Bull. Amer. Math. Soc. 2 (1980) 165-167. MR 551754.
Abstract, references, and article information   
View Article: PDF

[8] M. S. Berger and P. T. Church. On the complete integrability of nonlinear partial differential equations. Bull. Amer. Math. Soc. 1 (1979) 698-701. MR 532557.
Abstract, references, and article information   
View Article: PDF

[9] Harald Luschgy. Extreme invariant positive operators on $L\sb{p}$-spaces . Proc. Amer. Math. Soc. 72 (1978) 301-304. MR 507328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francis J. Narcowich. On the extreme points of the interval between two operators . Proc. Amer. Math. Soc. 67 (1977) 84-86. MR 0454737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John V. Ryff. The functional equation $af\left( {ax} \right) + bf\left( {bx + a} \right) = bf\left( {bx} \right) + af\left( {ax + b} \right)$ extensions and almost periodic solutions. Bull. Amer. Math. Soc. 82 (1976) 325-327. MR 0404903.
Abstract, references, and article information   
View Article: PDF

[12] Alan Gendler. Extreme operators in the unit ball of $L(C(X),C(Y))$ over the complex field . Proc. Amer. Math. Soc. 57 (1976) 85-88. MR 0405173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Sharir. A note on extreme elements in $A\sb{0}(K,\,E)$ . Proc. Amer. Math. Soc. 46 (1974) 244-246. MR 0374879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF

[15] M. Sharir. Extremal structure in operator spaces . Trans. Amer. Math. Soc. 186 (1973) 91-111. MR 0333829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1